# SDR ABXA20141017320

- Difficulty date: October 17, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 113T156626
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER ACTUATOR SUPPORT BRACKET CRACKED IN TWO AT RT WING STATION 700.  LOCATED JUST FWD OF FLAP TORQUE TUBE SUPPORT.  REMOVED & INSTALLED SERVICEABLE FITTING IAW DWG 113T1421.  CRACKED 2 INCHES, PN 113T1566-26, SN NSN, PART NAME FITTING, WING SPAR WINGS,  STRINGER & WS LOCATION 700 TO 700.  ACFT WAS GNDED.
